Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 32 yrs. I am suffering from high BP. Before 4 months when my BP was 175/130. Cholesterol and triglyceride was high my doctor advised me to take tenoclor 50 and tvs fb. After that my BP (116/75) and Cholesterol and triglyceride level gets down. But I feel weakness and dizziness most of the time. Two or three times it was so much that I feel that I will felt on ground. Please help me.

1 Doctor Answered
lybrate-user, at this point, we need to identify why you are having these symptoms. It can be because of too low blood pressure (116/75 shouldn't cause it), too low heart rate (or pulse), low blood sugar, or other causes. Next time when you feel like that, get to nearest healthcare facility and at least get these things checked. It may be a good idea to check with your doctor as well in case he/she wants to change your medicines. Take care.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.